# SDR RAIA2009113000008

- Difficulty date: November 17, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 23,456 hours, 22,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FLOOR EMERGENCY LIGHT STRIP AT ROW 1A AS BEING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FLOOR PROXIMITY LIGHT.  OPS CHECKED GOOD.
